- -

Landau's theorem on conjugacy classes for normal subgroups

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Landau's theorem on conjugacy classes for normal subgroups

Mostrar el registro completo del ítem

Beltran, A.; Felipe Román, MJ.; Melchor, C. (2016). Landau's theorem on conjugacy classes for normal subgroups. International Journal of Algebra and Computation. 26(7):1453-1466. doi:10.1142/S0218196716500624.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83262

Ficheros en el ítem

Metadatos del ítem

Título: Landau's theorem on conjugacy classes for normal subgroups
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Fecha difusión:
Resumen:
Landau's theorem on conjugacy classes asserts that there are only finitely many finite groups, up to isomorphism, with exactly k conjugacy classes for any positive integer k. We show that, for any positive integers n and ...[+]
Palabras clave: Finite groups , conjugacy classes , normal subgroups , number of conjugacy classes
Derechos de uso: Embargado
Fuente:
International Journal of Algebra and Computation. (issn: 0218-1967 ) (eissn: 1793-6500 )
DOI: 10.1142/S0218196716500624
Editorial:
World Scientific Publishing
Versión del editor: http://doi.org/10.1142/S0218196716500624
Patrocinador:
Valencian Government PROMETEOII/2015/011
Jaume I University P11B2015-77
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem